# SDR SWAA2017071314980

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,122 hours, 24,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 10613232004
- Part serial: BNG5716
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL FROM IT`S CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.   REINSTALLED THE SLIDE IAW MT.
